By Topic

The mean resequencing delay for M/HK/∞ systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
S. Chowdhury ; Dept. of Comput. Sci., Arizona Univ., Tucson, AZ, USA

The relationship between the mean resequencing delay and variations in packet transmission times is studied. Assuming a Poisson stream of packets, a K-stage hyperexponential transmission time distribution and an infinite number of equal capacity links connecting the source and destination nodes, the authors derive an expression for the mean resequencing delay. This result provides an upper bound on the mean resequencing delay for nodes connected by finitely many links. They observe that for the two-stage and three-stage hyperexponential distribution, the mean resequencing delay varies almost perfectly linearly with the squared coefficient of variation. An asymptotic bound analysis can explain this behavior

Published in:

IEEE Transactions on Software Engineering  (Volume:15 ,  Issue: 12 )